# SDR DL72E011730

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 73,589 hours, 44,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6516350314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FS 1183 VERTICAL BEAM RBL 8 WL 182 CRACKED.  THE RBL 8 VERTICAL BEAM ON THE FS 1183 BULKHEAD WAS FOUND WITH A 1 INCH CRACK AT THE LOWER END AT WL 182. THE CRACK IS TYPICAL OF BAC SB 727-53-0175. THE CRACK WAS REPAIRED PER THE SB AND PER ER/A 382022-14.
